# SDR IPXA2014050282845

- Difficulty date: March 27, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Structure
- Part number: APB74471
- Condition: Corroded
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, CENTER WING FUEL TANK UPPER SKIN CORRODED IN MAIN CABIN SUBFLOOR STA AT XCW106 ABOVE STRINGER 12.  REPAIRED CORROSION IAW STASA EA 011-5730-01-A5236 REV IR AND EO 5730-54202-A.
